# SDR SWAA2023112415280

- Difficulty date: October 26, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. MARKED<[01] STEP#8 COMPLETED.;[02] CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26R WL153. WAS REPAIRED IAW 53-00-03-2R-1-A01015;[03] VERIFIED STEPS AND CORRECTIVE ACTION COMPLETE; WITH MEASUREMENTS
